# SDR DALA2019080904676

- Difficulty date: August 2, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 47,998 hours, 32,839 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE EXPOSED ON LEFT ELEVATOR CONTROL TAB. REMOVE LT ELEVATOR CONTROL TAB, ROUTED TO SHOP FOR REPAIR REF B717 AMM 27-31-04 TAB ASSY, CONTR OFF 95-5525-9-0003 09529. INSTALLED L/H ELEVATOR CONTROL TAB. REF B-717 AMM 27-31-04 TAB ASSY, ON 95-5525-9-0003 55135.
